MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Note: manufacturer contacted customer on 12/1/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition has improved and she is no longer experiencing any diabetic symptoms.However, she did seek medical attention on (b)(6) 2017 for a blood glucose reading of 283mg/dl.No treatment was provided.She was diagnoses with hyperglycemia due to stress and was told to continue taking her medication.She was discharged the same day.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results accompanied by symptoms.The expected fasting blood glucose test result range is 85-105mg/dl.The customer did report symptoms of blurry vision, frequent urination and dry mouth.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.The test strip lot manufacturer's expiration date is 08/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 :415mg/dl date:(b)(6) 2017 time:8:51am fasting, result 2 :hi date:(b)(6) 2017 time:8:48am fasting, result 3 :404mg/dl date:(b)(6) 2017 time:8:09am fasting, result 4 :381mg/dl date:(b)(6) 2017 time:7:51am fasting, result 5 :81mg/dl date:(b)(6) 2017 time:11:46pm fasting.Customer called in for assistance with e-2 error message, while troubleshooting we obtained a reading of hi, requested customer run another test on a different finger and customer obtained 415mg/dl, both readings are fasting.Customer states that for the past couple of days she has been urinating more frequently.Customer states that today she felt dry mouth upon awakening and is now experiencing blurry vision.Customer denied the need to seek medical attention.I reinforced the urge for customer to seek medical attention.Customer states she will call her niece to take her to the clinic after the phone call.Customer states that back in (b)(6) 2017, while using a different brand meter, she had really high readings due to personal stress and other issues and was working closely with her doctor to lower these numbers.Customer went to routine doctor visit and explained that the doctor increased her dose of metformin and had also put her on glipizide and customer confirmed that this helped her lower her sugar.Customer states she purchased the true metrix in (b)(6) 2017 and states that since (b)(6) she has lowered her fasting range from the high 300's and 400's mg/dl to a steady 85-105mg/dl.Customer states she is not concerned with the high numbers on the meter since she is experiencing symptoms of hyperglycemia.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7139955
Report Number1000113657-2017-02103
Device Sequence Number18849233
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1